# SDR DL76L992738

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RT HYD QUANTITY DECREASED TO .33.  EDP DEPRESSURIZED AND    ACMP OFF, QTY CONTINUED TO DECREASE.  FOUND CASE RETURN LINE AT AFT END OF PYLON CHAFED THROUGH.  REMOVED LINE AND INSTALLED INTERIM FLEX HOSE PER MM 20-10-09-2 AND ERA 227766-14.
